# SDR AALA201802289036

- Difficulty date: February 27, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 45,269 hours, 29,241 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT DOOR SLIDE COVER LOOSE FROM DOOR. ADJUSTED AND SECURED SLIDE COVER IAW MM 5-62-00.
